RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. СФУ. Сер. Матем. и физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. СФУ. Сер. Матем. и физ., 2008, том 1, выпуск 2, страницы 158–187 (Mi jsfu17)  

Boundary Value Problems with Non-Local Conditions

Nikolai N. Tarkhanov

Universität Potsdam, Institut für Mathematik, Potsdam, Germany

Аннотация: We describe a new algebra of boundary value problems which contains Lopatinskii elliptic as well as Toeplitz type conditions. These latter are necessary, if an analogue of the Atiyah–Bott obstruction does not vanish. Every elliptic operator is proved to admit up to a stabilisation elliptic conditions of such a kind. Corresponding boundary value problems are then Fredholm in adequate scales of spaces. The crucial novelty consists of the new type of weighted Sobolev spaces which fit well to the nature of pseudodifferential operators.

Ключевые слова: pseudodifferential operators, boundary values problems, Toeplitz operators.

Полный текст: PDF файл (434 kB)
Список литературы: PDF файл   HTML файл
УДК: 517.55
Получена: 11.01.2008
Исправленный вариант: 20.02.2008
Принята: 05.03.2008
Язык публикации: английский

Образец цитирования: Nikolai N. Tarkhanov, “Boundary Value Problems with Non-Local Conditions”, Журн. СФУ. Сер. Матем. и физ., 1:2 (2008), 158–187

Цитирование в формате AMSBIB
\RBibitem{Tar08}
\by Nikolai~N.~Tarkhanov
\paper Boundary Value Problems with Non-Local Conditions
\jour Журн. СФУ. Сер. Матем. и физ.
\yr 2008
\vol 1
\issue 2
\pages 158--187
\mathnet{http://mi.mathnet.ru/jsfu17}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jsfu17
  • http://mi.mathnet.ru/rus/jsfu/v1/i2/p158

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Просмотров:
    Эта страница:238
    Полный текст:73
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021